Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Mild hepatomegaly. ALT, ALP, GGTP high. Levels not reduced after dieting. Medications not helping. Continue dieting?

My wife is having mild hepatomegaly since 3 months. ALT 39, GGTP 69 ALP 80. After 1 month of dieting and exercise, these levels became ALT 21, GGTP 68 ALP 79. Then We met a gastro enterologist. as the GGTP level was still not below the limits. he has given tablets : UDLIV , lasma lc for 30 days. she had some eosonophils 12, and some allergy . so the doc would have given lasma lc. i now find after 1 month of medicines the following levels ALT 31, GGTP 104 ALP 86. we have stopped taking all medicines, as I suspect the tablets would have further raised the GGTP levels. She is continuing with changed diet and regular walking. Is this correct?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

She may need further investigations - viral studies, Lipid profile and so on.
The enzymes fluctuate day to day / even during the day.
Insult to the liver should be considered - say drugs like paracetamol.
You should follow up with Hepatologist (Gastro-enterologist) - seek a second opinion if need be.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor